# SDR AU990008

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Switch
- Part number: 2TP127
- Condition: Intermittent
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) SHORTLY AFTER TAKEOFF, STALL WARNING AND STICK SHAKER ACTIVATED.  PROBLEM BECAME INTERMITTENT WHEN CREW CYCLED APPROPRIATE CBS.  COULDN'T BE REPRODUCED ON GROUND - TEST SWITCH SUSPECTED AND REPLACED.
